Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
porad

Accutane AFTER Smoothbeam dangerous?

Recommended Posts

Hi, I've gone through 3 smoothbeam and 3 vbeam treatments, neither of which did anything. I've tried virtually everything else, so I'd like to move to accutane. My question is this: Is it safe to go on accutane shortly after smoothbeam? (it will have been 3 months). I know that smoothbeam is a no no AFTER accutane, but is the reverse true?

Any input is appreciated smile.gif

Share this post


Link to post
Share on other sites
Guest Craigems

i pretty much went on accutane after blue light treatment coz its a wank and it doesnt work. Yeh shouldnt really be a problem. Tell your dermatologist however before.

Share this post


Link to post
Share on other sites
Hi, I've gone through 3 smoothbeam and 3 vbeam treatments, neither of which did anything.  I've tried virtually everything else, so I'd like to move to accutane.  My question is this: Is it safe to go on accutane shortly after smoothbeam? (it will have been 3 months).  I know that smoothbeam is a no no AFTER accutane, but is the reverse true?

Any input is appreciated smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×